# SDR N6WA2024062601

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10296
- Aircraft time: 33,332 hours, 24,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC67033401
- Condition: Cracked
- Location: Gpu Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPU RECEPTICLE MOUNTING BRACKET CRACKED.  REPLACED GPU RECEPTICLE MOUNT BRACKET IAW CRJ 550 SRM 51-42-00.
